# SDR SCNA20210205035

- Difficulty date: January 26, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE PYLON PANEL 441ER OUTER SURFACE HEAVILY WORN.  BLENDED NR 2 ENGINE PYLON PANEL 441ER OUTER SURFACE MIN. REMAINING THICKNESS IS .090 FOLLOWED INSTRUCTIONS ON ER 21-01040 P1 AND EA 54-0008.
